Isotropy of quadratic forms over function fields of p-adic curves
Publications Mathématiques de l'IHÉS, Volume 88 (1998), pp. 129-150.
@article{PMIHES_1998__88__129_0,
     author = {Parimala, R. and Suresh, V.},
     title = {Isotropy of quadratic forms over function fields of $p$-adic curves},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {129--150},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {88},
     year = {1998},
     zbl = {0972.11020},
     mrnumber = {2000m:11034},
     language = {en},
     url = {http://archive.numdam.org/item/PMIHES_1998__88__129_0/}
}
TY  - JOUR
AU  - Parimala, R.
AU  - Suresh, V.
TI  - Isotropy of quadratic forms over function fields of $p$-adic curves
JO  - Publications Mathématiques de l'IHÉS
PY  - 1998
DA  - 1998///
SP  - 129
EP  - 150
VL  - 88
PB  - Institut des Hautes Études Scientifiques
UR  - http://archive.numdam.org/item/PMIHES_1998__88__129_0/
UR  - https://zbmath.org/?q=an%3A0972.11020
UR  - https://www.ams.org/mathscinet-getitem?mr=2000m:11034
LA  - en
ID  - PMIHES_1998__88__129_0
ER  - 
%0 Journal Article
%A Parimala, R.
%A Suresh, V.
%T Isotropy of quadratic forms over function fields of $p$-adic curves
%J Publications Mathématiques de l'IHÉS
%D 1998
%P 129-150
%V 88
%I Institut des Hautes Études Scientifiques
%G en
%F PMIHES_1998__88__129_0
Parimala, R.; Suresh, V. Isotropy of quadratic forms over function fields of $p$-adic curves. Publications Mathématiques de l'IHÉS, Volume 88 (1998), pp. 129-150. http://archive.numdam.org/item/PMIHES_1998__88__129_0/

[A] A. A. Albert, Normal division algebras of degree four over an algebraic field, Trans. Amer. Math. Soc. 34 (1931), 363-372. | JFM | MR | Zbl

[Ar] J. K. Arason, Cohomologische Invarianten quadratischer Formen, J. Algebra 36 (1975), 448-491. | MR | Zbl

[AEJ] J. K. Arason, R. Elman and B. Jacob, Fields of cohomological 2-dimension three, Math. Ann. 274 (1986), 649-657. | EuDML | MR | Zbl

[C] J.-L. Colliot-Thélène, Birational invariants, purity, and the Gresten conjecture, Proceedings of Symposia in Pure Math. 58 (1995), Part 1, 1-64. | MR | Zbl

[CS] J.-L. Colliot-Thélène et J.-J. Sansuc, Fibres quadratiques et composantes connexes reelles, Math. Ann. 244 (1979), 105-134. | EuDML | MR | Zbl

[CSk] J.-L. Colliot-Thélène et A. N. Skorobogatov, Groupe de Chow des zero-cycles sur les fibres en quadriques, K-Theory 7 (1993), 477-500. | MR | Zbl

[Gre] M. J. Greenberg, Lectures on forms in many variables, Benjamin, New York, Amsterdam 1969. | MR | Zbl

[G] M. Gros, 0-cycles de degré zéro sur les surface fibrées en coniques, J. reine Angew. Math. 373 (1987), 166-184. | EuDML | MR | Zbl

[Gr] A. Grothendieck, Le groupe de Brauer III, Dix exposés sur la cohomologie des schémas, Amsterdam, North-Holland, Amsterdam (1968), 88-188. | Zbl

[HV] D. W. Hoffmann and J. Van Geel, Zeroes and norm groups of quadratic forms over function fields in one variable over a local non-dyadic field, J. Ramanujan Math. Soc. 13 (1998), 85-110. | MR | Zbl

[K] K. Kato, A Hasse principle for two-dimensional global fields, J. reine Angew. Math. 366 (1986), 142-181. | MR | Zbl

[L] S. Lichtenbaum, Duality theorems for curves over p-adic fields, Invent. Math. 7 (1969), 120-136. | MR | Zbl

[M1] A. S. Merkurjev, On the norm residue symbol of degree 2, Dokl. Akad. Nauk. SSSR 261 (1981), 542-547. | MR | Zbl

[M2] A. S. Merkurjev, Division algebras over p-adic curves. Report on Saltman's work, lectures at UCL, june 1997, handwritten notes by J.-P. Tignol. | Zbl

[O] M. Ojanguren, Quadratic forms over regular rings, J. Indian Math. Soc. 44 (1980), 109-116. | MR | Zbl

[P] R. Parimala, Witt groups of affine three folds, Duke Math. J. 57 (1989), 947-954. | MR | Zbl

[PS] R. Parimala and V. Suresh, Zero-cycles on quadric fibrations, finiteness theorems and the cycle map, Invent. Math. 122 (1995), 83-117. | MR | Zbl

[S] D. J. Saltman, Division Algebras over p-adic curves, J. Ramanujan Math. Soc. 12 (1997), 25-47. | MR | Zbl

[S1] D. J. Saltman, Correction to Division algebras over p-adic curves, J. Ramanujan Math. Soc. 13 (1998), 125-130. | MR | Zbl

[Sc] W. Scharlau, Quadratic and Hermitian Forms, Grundlehren der Math. Wiss., Vol. 270, Berlin, Heidelberg, New York 1985. | MR | Zbl

[Se] J. P. Serre, Cohomologie Galoisienne : Progrès et Problèmes, Séminaire Bourbaki, 783 (1993-94). | Numdam | Zbl

[T] J. Tate, Relations between K2 and Galois cohomology, Invent. Math. 36 (1976), 257-274. | MR | Zbl